# SDR ASOA2014081511071

- Difficulty date: July 19, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED ON FS 333 FLOORBEAM, RBL 8.  REMOVED PACKER IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW PACKER IAW SRM 51-42-06-001-001.
